Research Repository

A theory of policy-induced structural change An application of the bismut stochastic maximum principle

Markose, SM (1986) 'A theory of policy-induced structural change An application of the bismut stochastic maximum principle.' Journal of Economic Dynamics and Control, 10 (1-2). 109 - 114. ISSN 0165-1889

Full text not available from this repository.
Item Type: Article
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculty of Social Sciences > Economics, Department of
Depositing User: Jim Jamieson
Date Deposited: 16 Aug 2012 13:49
Last Modified: 16 Jan 2018 16:15
URI: http://repository.essex.ac.uk/id/eprint/3742

Actions (login required)

View Item View Item